There are no specific medications made for TMJ disorder , so drugs can only be prescribed to treat the symptoms. Symptoms of TMJ disorder vary widely from person to person, and because of this, a variety of medications can be used in treatment. Here is a list of medications that are commonly used to treat the symptoms of temporomandibular joint disorder: Acetaminophen - Tylenol Non-Steroidal Anti Inflammatory Drugs (NSAIDs) Ibuprofen - Advil, Motrin Nabumetone - Relafen Meloxicam - Mobic Naproxen - Aleve Muscle Relaxants Carisprodol - Soma Cyclobenzaprine - Flexeril Diazepam - Valium Lioresal - Baclofen Metaxalone - Skelaxin Tizanidine - Zanaflex Alprazolam - Xanax Anti-Depressants Amitriptyline - Elavil Nortriptyline - Pamelor Imipramine - Tofranil Escitalopram Oxalate - Lexapro Setraline - Zoloft Bupropion hydrochloride - Wellbutrin Topical Analgesics EMLA cream Lidocaine patches - Lidoderm Capsascin Nerve Pain Medications Gabpentin - Neurontin Topiramate - T...
Acetaminophen, the main ingredient in Tylenol, has been linked to some skin reactions. While this side effect is rare, it can be dangerous and, in even rarer cases, cause blindness. Acetaminophen is found in a number of medication, over-the-counter and prescription. It is most often used as a painkiller and/or fever reducer.
The U.S. Food and Drug Administration announced on August 1, 2013 that acetaminophen is linked to three skin diseases: acute generalized exanthematous pustulosis (AGEP), Stevens-Johnson Syndrome (SJS) and toxic epidermal necrolysis (TEN). The first, AGEP, is the least serious of the three and symptoms (fever, rash) usually disappear within two weeks of stopping acetaminophen. The second two, SJS and TEN are more serious and often require hospitalization and, in some cases, can be fatal.
Stevens-Johnson syndrome is an allergic reaction and symptoms include reddish or purplish blisters that form on thickened patches of skin. Symptoms of TEN are similar but usual...
Do you take acetaminophen (Tylenol) for Migraines or other issues, either by itself or as part of another medication?
If you do, you need to know about a new warning issued by the Food and Drug Administration (FDA) about a rare risk.
The FDA published this warning statement:
Acetaminophen, a fever and pain reliever that is one of the most widely used medicines in the U.S., can cause rare but serious skin reactions, warns the Food and Drug Administration (FDA).
Although rare, possible reactions to acetaminophen include three serious skin diseases whose symptoms can include rash, blisters and, in the worst case, widespread damage to the surface of skin. If you are taking acetaminophen and develop a rash or other skin reaction, stop taking the product immediately and seek medical attention right away.
Used for decades by millions of people, acetaminophen is the generic name of a common active ingredient included in numerous prescription and non-prescription ...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.